# SDR CALA0800054

- Difficulty date: January 20, 2008
- Submitted: January 23, 2008
- Operation: Air carrier
- Aircraft: N76354
- Make and model: Boeing 7373T0
- Aircraft serial: 23592
- Aircraft time: 58,135 hours, 30,098 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 6546595224
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRAP DAMAGE UNDER AFT CARGO FLOORBOARD AT FRAME LOWER SURFACE STATION 727A LBL16.  STRAP FOUND TO BE DAMAGED BEYOND REPAIR.  INSTALLED NEW STRAP AT STATION 727A BL 0 TO LBL 16 AND RBL 22 PER SRM 51-40-02.
